# SDR 2020F00313

- Difficulty date: June 3, 2020
- Submitted: June 10, 2020
- Operation: General aviation
- Aircraft: N457JD
- Make and model: Bolkms BK117C2
- Aircraft serial: 9134
- Aircraft time: 6,618 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 11,040 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Generator
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR DISCONNECT. WAS ABLE TO RESET. INSPECTION REVEALED A BROKEN WIRE AT THE NR 1 GENERATOR. REPAIRED THE WIRE. GROUND RUN. OPS CHECKED GOOD.
